# SDR WLDA200496

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2B
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Stuck
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR HANDLE WOULD NOT RELEASE.  COMPLIED WITH ALTERNATE GEAR EXTENSION PROCEDURE AND COMPLETED NORMAL LANDING.  CLEANED AND LUBED CABLES, CLEANED CANNON PLUG ON HOLDING COIL AND CHECKED FOR BINDING ON GROUND.  NO BINDING OR BROKEN CABLES, GEAR HANDLE OPERATION NORMAL IAW MM PROCEDURES.
